Open Access
Translator Disclaimer
2010 On the second cohomology group of a simplicial group
Sebastian Thomas
Homology Homotopy Appl. 12(2): 167-210 (2010).

Abstract

We give an algebraic proof for the result of Eilenberg and Mac Lane that the second cohomology group of a simplicial group G can be computed as a quotient of a fibre product involving the first two homotopy groups and the first Postnikov invariant of G. Our main tool is the theory of crossed module extensions of groups.

Citation

Download Citation

Sebastian Thomas. "On the second cohomology group of a simplicial group." Homology Homotopy Appl. 12 (2) 167 - 210, 2010.

Information

Published: 2010
First available in Project Euclid: 28 January 2011

zbMATH: 1203.55011
MathSciNet: MR2721034

Subjects:
Primary: 18D35 , 18G30 , 20J06 , 55U10

Keywords: Cohomology , crossed modules , Simplicial groups

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
44 PAGES


SHARE
Vol.12 • No. 2 • 2010
Back to Top